# SDR AALA20120308010

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 39,688 hours, 10,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE CARGO DOOR OUTER SKIN AT APPROXIMATE STATION 573.  INSTALLED DOUBLER PER SRM 52-30-01-2R 4.
